# SDR AALA016007

- Difficulty date: January 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Emerg Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO-CCI - AFT EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BROKEN WIRE, OPS CHECK GOOD.  (M)
